# SDR SWAA012250

- Difficulty date: August 10, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 37,115 hours, 37,320 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 65C26714
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT WING L/E CRACKED NEAR NR 1 KRUEGER FLAP, CRACK IS .4375.  REPAIRED L/E PER SWA RA.
